# SDR SWAA2022031409194

- Difficulty date: August 12, 2019
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N7832A
- Make and model: Boeing 737-79P
- Aircraft serial: 30657
- Aircraft time: 48,200 hours, 30,861 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** BS 986 FLOORBEAM HAS CORROSION AT SEVERAL NUTPLATE LOCATIONS LBL 43 - RBL 43; WL 208 / REMOVED CORROSION FROM BS986 FLOOR BEAM IN SEVERAL LOCATIONS LBL43-RBL43 WL208 MOST MATERIAL REMOVED AT RBL43; 2' X 1' X .042' ORIGINAL THICKNESS .150' FOUND TO BE OUT OF LIMITS PER SRM 53-70-51-1A-1 REPAIRED PER EA# 1-A53-8241 REV 3
